Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Removable sets for classes of functions


Author: Anthony G. O’Farrell
Journal: Proc. Amer. Math. Soc. 41 (1973), 282-286
MSC: Primary 54C15
MathSciNet review: 0322791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a general context it is shown that a closed countable union of closed sets of removable singularities is again a set of removable singularities.


References [Enhancements On Off] (What's this?)

  • [1] E. P. Dolženko, On the behavior of a meromorphic function near its singularities, Vestnik Moskov. Univ. Ser. I Mat. Meh. 1964 (1964), no. 6, 3–6 (Russian, with English summary). MR 0190336
  • [2] E. P. Dolženko, The removability of singularities of analytic functions, Uspehi Mat. Nauk 18 (1963), no. 4 (112), 135–142 (Russian). MR 0155965
  • [3] Horst Schubert, Kategorien. I, II, Heidelberger Taschenbücher, Bände 65, vol. 66, Springer-Verlag, Berlin-New York, 1970 (German). MR 0274548
  • [4] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C15

Retrieve articles in all journals with MSC: 54C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0322791-4
Keywords: Removable singularities, Baire space, capacity, differential operator
Article copyright: © Copyright 1973 American Mathematical Society